Change search
ReferencesLink to record
Permanent link

Direct link
Feigenbaum Numbers for Certain Flat-Top Families
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-7158-5865
1994 (English)In: Experimental Mathematics, ISSN 1058-6458, E-ISSN 1944-950X, Vol. 3, no 1, 51-57 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1994. Vol. 3, no 1, 51-57 p.
National Category
Other Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-197291ScopusID: 2-s2.0-84950847160OAI: oai:DiVA.org:kth-197291DiVA: diva2:1051160
Note

QC 20161201

Available from: 2016-12-01 Created: 2016-12-01 Last updated: 2016-12-01Bibliographically approved

Open Access in DiVA

No full text

Scopus

Search in DiVA

By author/editor
Thunberg, Hans
By organisation
Mathematics (Div.)
In the same journal
Experimental Mathematics
Other Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 5 hits
ReferencesLink to record
Permanent link

Direct link